# SDR AWXA200600011

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 73,601 hours, 29,223 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Row 21
- Component: Emr.Esc. Sys.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE EMERGENCY ESCAPE PATH LIGHT AT ROW 21 LEFT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT AT ROW 21L IAW BMM 33-51-00.  OPERATIONAL CHECKS WERE GOOD.
